Two-phase regularisation method in Hilbert spaces: Description and application to EXAFS problems

Corrias, A., Navarra, G., Seatzu, S., Utreras, F.I. (1988) Two-phase regularisation method in Hilbert spaces: Description and application to EXAFS problems. Inverse Problems, 4 (2). pp. 449-470. ISSN 0266-5611. (doi:10.1088/0266-5611/4/2/009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/0266-5611/4/2/009

Abstract

The authors propose a two-phase regularisation method to obtain structural information in EXAFS spectroscopy. The method is based on a Tikhonov regularisation over a convenient Hilbert space, together with an inf-convolution which allows recovery of the 'peaks' of the radial distribution functions by using some information obtained with the regularisation procedure. They compare four different procedures using this technique through several numerical experiments carried out on two test models.

Item Type: Article
DOI/Identification number: 10.1088/0266-5611/4/2/009
Subjects: Q Science > QC Physics > QC176.8.N35 Nanoscience, nanotechnology
Divisions: Faculties > Sciences > School of Physical Sciences > Functional Materials Group
Depositing User: Anna Corrias
Date Deposited: 17 Dec 2014 12:08 UTC
Last Modified: 29 May 2019 13:58 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/46251 (The current URI for this page, for reference purposes)
  • Depositors only (login required):